Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 92, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 30, 2012, 8:31 AM CDT for Kidder County, Stutsman County, Wells County, North Dakota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2012, 8:31 AM CDT (13:31 UTC)
- Expired
- Jun 30, 2012, 9:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kidder County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 108 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 1.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -371 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.9
The text
As transmitted, in the capitals the NWS used until 2016.
141
WUUS53 KBIS 301331
SVRBIS
NDC043-093-103-301430-
/O.NEW.KBIS.SV.W.0092.120630T1331Z-120630T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
831 AM CDT SAT JUN 30 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA
SOUTHERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA
NORTHWESTERN STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA
* UNTIL 930 AM CDT
* AT 828 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HURDSFIELD...OR 60 MILES NORTHEAST OF BISMARCK...AND MOVING
SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOWDON...LAKE WILLIAMS...PETTIBONE...CHASE LAKE AND WOODWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4721 9892 4689 9945 4738 10004 4743 10003
4755 9992
TIME...MOT...LOC 1331Z 303DEG 39KT 4741 9986
WIND...HAIL 60MPH 1.00IN
$$
ABELING3 follow-up statements
419
WWUS53 KBIS 301336
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
836 AM CDT SAT JUN 30 2012
NDC043-093-103-301430-
/O.CON.KBIS.SV.W.0092.000000T0000Z-120630T1430Z/
KIDDER ND-STUTSMAN ND-WELLS ND-
836 AM CDT SAT JUN 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WELLS...NORTHWESTERN STUTSMAN AND NORTHEASTERN KIDDER COUNTIES UNTIL
930 AM CDT...
AT 832 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHASELEY...OR 61 MILES NORTHEAST OF BISMARCK...MOVING SOUTHEAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
LAKE WILLIAMS...PETTIBONE...WOODWORTH AND CHASE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4721 9892 4689 9945 4738 10004 4743 10003
4755 9992
TIME...MOT...LOC 1336Z 315DEG 40KT 4738 9979
WIND...HAIL 60MPH 1.00IN
$$
ABELING397 WWUS53 KBIS 301357 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 857 AM CDT SAT JUN 30 2012 NDC103-301407- /O.CAN.KBIS.SV.W.0092.000000T0000Z-120630T1430Z/ WELLS ND- 857 AM CDT SAT JUN 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WELLS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4689 9945 4732 9984 4733 9927 4721 9892 TIME...MOT...LOC 1357Z 302DEG 41KT 4726 9948 $$ NDC043-093-301430- /O.CON.KBIS.SV.W.0092.000000T0000Z-120630T1430Z/ KIDDER ND-STUTSMAN ND- 857 AM CDT SAT JUN 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN STUTSMAN AND NORTHEASTERN KIDDER COUNTIES UNTIL 930 AM CDT... AT 855 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTH OF PETTIBONE...OR 45 MILES NORTHWEST OF JAMESTOWN...MOVING SOUTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... PETTIBONE...CHASE LAKE AND WOODWORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4689 9945 4732 9984 4733 9927 4721 9892 TIME...MOT...LOC 1357Z 302DEG 41KT 4726 9948 WIND...HAIL 60MPH 1.00IN $$ ABELING
679 WWUS53 KBIS 301415 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 915 AM CDT SAT JUN 30 2012 NDC043-093-301425- /O.CAN.KBIS.SV.W.0092.000000T0000Z-120630T1430Z/ KIDDER ND-STUTSMAN ND- 915 AM CDT SAT JUN 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STUTSMAN AND NORTHEASTERN KIDDER COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4689 9945 4732 9984 4733 9927 4721 9892 TIME...MOT...LOC 1415Z 302DEG 41KT 4715 9922 $$ ABELING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:13 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 30, 7:13 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 713 AM CDT SAT JUN 30 2012 .DISCUSSION...SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EAST ACROSS CENTRAL NORTH DAKOTA THIS MORNING. MADE SOME SLIGHT ADJUSTMENTS TO CURRENT 12 UTC TO 18 UTC POP GRIDS. BROUGHT SOME CHANCE POPS FARTHER SOUTH ACROSS CENTRAL NORTH DAKOTA. ALSO CLEARED POPS OVER THE FAR WEST. ALSO MADE SOME SKY COVER ADJUSTMENTS TO FIT CURRENT ACTIVITY. OTHERWISE NO SIGNIFICANT CHANGES TO THE GOING FORECAST. && .AVIATION...A COLD FRONT WILL MOVE ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY. SOUTH TO SOUTHEAST FLOW AHEAD OF THE FRONT WILL TURN NORTHWEST WITH ITS PASSAGE. CURRENTLY CONVECTION ACROSS CENTRAL NORTH DAKOTA IS MOVING EAST. HAVE ADDED A VCTS FOR KMOT KJMS AND KBIS THIS MORNING. CONVECTION REMAINS POSSIBLE THROUGH THE DAY AHEAD OF THE FRONT. VFR CONDITIONS ARE EXPECTED EXCEPT FOR BRIEF MVFR-IFR VISIBILITIES AND CEILINGS IN THUNDERSTORM ACTIVITY. THINGS SHOULD QUIET DOWN TONIGHT BEHIND THE FRONT. SOME PATCHY FOG IS POSSIBLE LATER TONIGHT UNDER LIGHT WINDS AND CLEAR TO PARTLY CLOUD SKIES. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TWH
Hazardous weather outlook, Jun 30, 5:49 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 549 AM CDT SAT JUN 30 2012 NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 011100- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 549 AM CDT SAT JUN 30 2012 /449 AM MDT SAT JUN 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS CENTRAL NORTH DAKOTA...IN PARTICULAR THE JAMES RIVER VALLEY TODAY. A SURFACE TROUGH WILL SLIDE INTO CENTRAL NORTH DAKOTA DURING THE AFTERNOON WITH SHOWERS AND THUNDERSTORMS FORECAST ALONG AND AHEAD OF THE TROUGH. A POTPOURRI OF SEVERE WEATHER IS POSSIBLE WITH LARGE HAIL...DAMAGING WINDS...AND A POSSIBLE TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...SOME SEVERE...ARE FORECAST SUNDAY NIGHT THROUGH MONDAY NIGHT. CHANCES FOR THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY IF SEVERE WEATHER DEVELOPS. PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212 TO REPORT ANY SEVERE WEATHER YOU OBSERVE. NDZ001-009-017-031-032-040-043-011100- DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 549 AM CDT SAT JUN 30 2012 /449 AM MDT SAT JUN 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TODAY...HOWEVER ANY THUNDERSTORMS THAT DEVELOP ARE FORECAST TO REMAIN BELOW SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE SUNDAY AFTERNOON AND EVENING...AND INCREASE IN COVERAGE SUNDAY NIGHT THROUGH MONDAY MORNING. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE. THERE WILL BE CONTINUED CHANCES OF THUNDERSTORMS TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Special weather statement, Jun 30, 7:35 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 735 AM CDT SAT JUN 30 2012 NDZ012-021>023-301315- MCHENRY ND-MCLEAN ND-SHERIDAN ND-WELLS ND- 735 AM CDT SAT JUN 30 2012 ...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN WELLS...NORTHERN SHERIDAN...NORTHEASTERN MCLEAN AND SOUTHERN MCHENRY COUNTIES UNTIL 815 AM CDT... AT 728 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES SOUTHEAST OF MINOT TO HARVEY...AND MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN AND DEADLY LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS THROUGH 815 AM INCLUDE... HARVEY... STRAWBERRY LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HAMILTON
Special weather statement, Jun 30, 7:42 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 742 AM CDT SAT JUN 30 2012 NDZ035-301330- BURLEIGH ND- 742 AM CDT SAT JUN 30 2012 ...STRONG THUNDERSTORM NORTHEAST OF BISMARCK... AT 735 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF BISMARCK...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND DEADLY LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MENOKEN... MCKENZIE... STERLING... DRISCOLL... THE STORM IS EXPECTED TO REMAIN NORTH OF THESE LOCATIONS AND INTERSTATE 94 THROUGH 815 AM. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HAMILTON
Local storm report, Jun 30, 7:58 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
758 AM CDT SAT JUN 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM HAIL 6 NE BISMARCK 46.86N 100.70W
06/30/2012 E0.75 INCH BURLEIGH ND TRAINED SPOTTER
HALF INCH TO PENNY SIZE HAIL. HAIL LASTED APPROX. 5
MINS.
&&
LHUBERSpecial weather statement, Jun 30, 8:02 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 802 AM CDT SAT JUN 30 2012 NDZ035-301345- BURLEIGH ND- 802 AM CDT SAT JUN 30 2012 ...STRONG THUNDERSTORM NORTH OF MENOKEN AND MCKENZIE... AT 758 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF BISMARCK...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STERLING... DRISCOLL... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HAMILTON
Local storm report, Jun 30, 8:15 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
815 AM CDT SAT JUN 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HAIL 8 N MENOKEN 46.93N 100.55W
06/30/2012 E1.50 INCH BURLEIGH ND TRAINED SPOTTER
MOST HAIL WAS HALF INCH TO DIME SIZED...WITH A FEW
QUARTER TO PING PONG BALL SIZED HAIL. HAIL LASTED
APPROX. 15 MINS.
&&
LHUBERSpecial weather statement, Jun 30, 8:16 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 816 AM CDT SAT JUN 30 2012 NDZ011-012-301400- MCHENRY ND-WARD ND- 816 AM CDT SAT JUN 30 2012 ...SPECIAL WEATHER STATEMENT FOR EASTERN WARD AND SOUTHWESTERN MCHENRY COUNTIES UNTIL 900 AM CDT... AT 814 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF MINOT...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SAWYER... VELVA... SIMCOE... VOLTAIRE... BERGEN... KARLSRUHE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ABELING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 1:19 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 56 min |
| Jun 30, 1:40 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 23 min |
| Jun 30, 2:15 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 60 min |
| Jun 30, 3:09 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 66 min |
| Jun 30, 3:54 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 66 min |
| Jun 30, 8:05 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh | 40 min |
| Jun 30, 3:36 PM CDT | Red Flag Warning | BIS | Bowman, Slope | 32 hr |
| Jun 30, 4:25 PM CDT | Severe Thunderstorm Warning | BIS | Sioux | 65 min |
| Jun 30, 4:46 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 59 min |
| Jun 30, 5:34 PM CDT | Severe Thunderstorm Warning | BIS | Sioux | 39 min |
| Jun 30, 5:43 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 48 min |
| Jun 30, 6:00 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 30 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.